# SDR CALA2023041001081

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: 8200808701
- Condition: Cracked
- Location: L4 Door Aft Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L4 DOOR AFT EXIT SIGN LOWER LENS CRACKED (P/N:82008-08 701) REF HAECO NON-ROUTINE NO.9410108 - ORIGINATED BY EMP V90317 8 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED DOOR L4 AFT EXIT SIGN LENS AND CONDITION CHECKED,THE RESULT WAS ''SATIS'' IAW AMM 33-51-01-022-02 9 REV 138 AMM 33-51-01-402-030 REV 138,IDT BY EMP V903214
